# SDR SWAA2023012582389

- Difficulty date: December 14, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8 W.L. 160.<[01] APPLICABILITY: SRM 57-10-10-2R-5 REPAIR 5 IS APPLICABLE TO THIS A/C;[02] PERFORMED CUT OUT UPPER ATTACH ANGLE VAPOR BARRIER BS 663 LBL 12 IAW SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] REQ NDI OPEN HOLE AROUND REPAIR AREA FOR FREE CRACK CONDITION; IAW SRM 57-10-10-2R-5 REPAIR 5;[05] ACCOMPLISHED OPEN HOLE INSPECTION IAW NDI MANUAL PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED. EQUIPMENT USED:  NORTEC 600 ID#ATS2353 CAL DUE 01/2023 MINI MITE ID#ATS1411 CAL DUE 07/2023;[06] REQ DVI AROUND REPAIR AREA FOR ANY DAMAGE IAW SRM 57-10-10-2R-5 REPAIR 5;[07] ACCOMPLISHED DVI INSPECTION OF REPAIR AREA IAW SRM 57-10-10-2R-5 STEP 4.D. NO DEFECTS NOTED.;[08] FABRICATED -1 REPLACEMENT FROM ATSHFAB-101-353 CUSTOMER RO NO ATSHFAB-101-353; -2 SPLICE ANGLE FROM ATSHFAB-101-355; CUSTOMER NO ATSHFAB-101-355; LOCATED AND DRILLED NEW PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[09] VERIFIED CORRECTIVE ACTION STEP 8. ACCOMPLISHED CONFORMITY INSPECTION ON ATS HFAB-101-353 PER DWG ATSHFAB 101-353 AND ATS HFAB 101-355 PER DWG ATSHFAB-101-355.;[10] OK TO INSTALL REPAIR PARTS; -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE;[11] OK TO INSTALL -1 AND -2 ANGLES.;[12] INSTALLED REPAIR PARTS; -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE BS 663 VAPOR BARRIER UPPER ATTACH ANGLE LBL 5 TO LBL 20 IAW SRM 57-10-10-2R-5 REPAIR 5;
